Alert archive / Massachusetts / Small Craft Advisories in 2012

Small Craft Advisory 30, NWS Boston/Norton, MA

March 11, 2012

NWS Boston/Norton, MA issued this small craft advisory at Mar 11, 2012, 4:04 AM EDT. It took effect at Mar 11, 2012, 8:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2012, 4:04 AM EDT (08:04 UTC)
In effect from
Mar 11, 2012, 8:00 AM EDT
Expired
Mar 11, 2012, 11:24 PM EDT
In force
15 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WHUS71 KBOX 110804
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
404 AM EDT SUN MAR 11 2012

ANZ250-111615-
/O.NEW.KBOX.SC.Y.0030.120311T1200Z-120312T0400Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
404 AM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT
EDT TONIGHT.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-231-251-111615-
/O.NEW.KBOX.SC.Y.0030.120311T1400Z-120312T0000Z/
BOSTON HARBOR-CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
404 AM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-236-111615-
/O.NEW.KBOX.SC.Y.0030.120311T1500Z-120312T0400Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-NARRAGANSETT BAY-
404 AM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT
EDT TONIGHT.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-111615-
/O.NEW.KBOX.SC.Y.0030.120311T1500Z-120312T0900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
404 AM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT
MONDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-111615-
/O.NEW.KBOX.SC.Y.0030.120311T1500Z-120312T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
404 AM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
11 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM
EDT MONDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
568 
WHUS71 KBOX 111513
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1113 AM EDT SUN MAR 11 2012

ANZ250-112315-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0400Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1113 AM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-231-251-112315-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0000Z/
BOSTON HARBOR-CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
1113 AM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-236-112315-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0400Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-NARRAGANSETT BAY-
1113 AM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-112315-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1113 AM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-112315-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1113 AM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG
718 
WHUS71 KBOX 112023
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
423 PM EDT SUN MAR 11 2012

ANZ250-120400-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0400Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
423 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-231-251-120000-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0000Z/
BOSTON HARBOR-CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
423 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-236-120400-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0400Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-NARRAGANSETT BAY-
423 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-120430-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
423 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-120430-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
423 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG
710 
WHUS71 KBOX 112319 AAA
MWWBOX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
719 PM EDT SUN MAR 11 2012

ANZ230-251-120030-
/O.CAN.KBOX.SC.Y.0030.000000T0000Z-120312T0000Z/
BOSTON HARBOR-MASSACHUSETTS BAY AND IPSWICH BAY-
719 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

ANZ236-120030-
/O.CAN.KBOX.SC.Y.0030.000000T0000Z-120312T0400Z/
NARRAGANSETT BAY-
719 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

ANZ231>234-120100-
/O.EXT.KBOX.SC.Y.0030.000000T0000Z-120312T0100Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
719 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-120400-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0400Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
719 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-120730-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
719 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-120730-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
719 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
601 
WHUS71 KBOX 120017
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
817 PM EDT SUN MAR 11 2012

ANZ231>234-120130-
/O.CAN.KBOX.SC.Y.0030.000000T0000Z-120312T0100Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
817 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE RECEDED THIS EVENING...THEREFORE THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED.

$$

ANZ250-120400-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0400Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
817 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-120830-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T0900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
817 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-120830-
/O.CON.KBOX.SC.Y.0030.000000T0000Z-120312T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
817 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
647 
WHUS71 KBOX 120324
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1124 PM EDT SUN MAR 11 2012

ANZ250-120900-
/O.CAN.KBOX.SC.Y.0030.000000T0000Z-120312T0400Z/
/O.NEW.KBOX.SW.Y.0003.120312T0324Z-120312T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1124 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
EDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM EDT
MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ235-237-120900-
/O.CAN.KBOX.SC.Y.0030.000000T0000Z-120312T0900Z/
/O.NEW.KBOX.SW.Y.0003.120312T0324Z-120312T0900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1124 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
EDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM EDT
MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ254>256-121130-
/O.CAN.KBOX.SC.Y.0030.000000T0000Z-120312T1500Z/
/O.NEW.KBOX.SW.Y.0003.120312T0324Z-120312T1600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1124 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL NOON
EDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL NOON EDT
MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 3:37 AM EDT, 27 minutes earlier.

Area forecast discussion, Mar 11, 3:37 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
337 AM EDT SUN MAR 11 2012

.SYNOPSIS...
HIGH PRESSURE ALONG THE EASTERN SEABOARD WILL MOVE OFFSHORE TODAY
RESULTING IN A WARMING TREND ACROSS NEW ENGLAND. THIS WARMING
TREND WILL CONTINUE THROUGH THE WEEK...RESULTING IN TEMPERATURES
MUCH ABOVE NORMAL BY LATE WEEK. MAINLY DRY WEATHER WILL BE
FEATURED IN THIS PATTERN WITH JUST A LOW RISK OF SHOWERS MONDAY
NIGHT INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID LVL WARM FRONT IS SHIFTING INTO NRN NEW ENGLAND THIS HOUR.
ONLY WITH ONLY A FEW MID CLOUDS OVER EXTREME NRN MASS AND SRN NH
AS A RESULT. THIS WILL USHER IN A MUCH WARMER AIRMASS THAN
PREVIOUS DAYS. H92 TEMPS EXPECTED TO REACH CLOSE TO +6C BY LATE IN
THE DAY. GIVEN MOSTLY CLEAR SKIES...SUSPECT MIXING WILL LIKELY
REACH THIS LVL OR EVEN SLIGHTLY HIGHER. USED BC GUIDANCE AS
STARTING POINT...BUT WENT A BIT WARMER FOR HIGHS. THIS PRODUCE
HIGHS IN THE UPPER 50S WITH EVEN A FEW 60S...WHICH SEEMED
REASONABLE. EXPECT COOLER CONDITIONS NEAR THE S COAST/CAPE/ISLANDS
DUE TO SW FLOW USHERING IN COOL MARINE LAYER. TEMPS ONLY REACHING
THE UPPER 40S TO LOW 50S IN THESE AREAS.

ALSO EXPECTING BREEZY CONDITIONS WITH SOME SW WIND GUSTS REACHING
NEAR 30 MPH AT TIMES. THANKS TO A WELL MIXED BL TAPPING A
WEAKENING LLVL JET BETWEEN 30 AND 35 KT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
TONIGHT...
SUBSIDENCE INVERSION FROM HIGH PRES MOVING SE OF THE REGION
REMAINS WELL IN CONTROL...SO DRY WX CONTINUES. EXPECTING SOME
DECOUPLING DESPITE WEAK LLJ ALOFT UNDER MOSTLY CLEAR SKIES. THIS
WILL ALLOW TEMPS TO DROP A BIT DESPITE H92 TEMPS WARMING FURTHER
STILL TO NEAR +9C BY 12Z. GIVEN THE BIT OF RAD COOLING...LEANED
TOWARD COOLER NON-BC GUIDANCE FOR OVERNIGHT MINS.

MONDAY...
SECONDARY WEAK UPPER LVL RIDGE ALLOWS INVERTED SFC RIDGING FROM
HIGH PRES WELL SE OF SRN NEW ENGLAND. THIS KEEPS LOW TO MID LVL
FLOW RELATIVELY WEAK...SO NOT AS BREEZY AS SUNDAY. MODEL
SOUNDINGS STILL DEBATING DEPTH OF MIXING LAYER DUE TO
DISAGREEMENTS IN THE STRENGTH OF SUBSIDENCE INVERSION. NAM ALLOWS
STRONGER MIXING...AND LOOKS TO HAVE A BETTER HANDLE CONSIDERING
GFS HOLDS MIXING OFF DESPITE WEAKER SUBSIDENCE INVERSION.
THEREFORE...LEANED TOWARD WARMER SOLN WITH MIXING POSSIBLY TAPPING
H85 TEMPS NEAR +5C...SO SOME AREAS IN THE UPPER 60S AND LOWER 70S
ARE POSSIBLE. THE ONLY CAVEAT WILL BE HOW QUICKLY/THICK CIRRUS
DECK WILL BE FROM APPROACHING WARM FRONT LATE IN THE DAY. GIVEN
SOUNDINGS SHOW DRY UPPER LVLS MOST OF THE DAY...LEANED TOWARD THE
WARMER BC GUIDANCE. OTHERWISE...THE DRY PATTERN CONTINUES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGHLIGHTS...
  * UNSEASONABLY WARM WEATHER THROUGH MID WEEK
  * A COLD FRONT WILL BRING A PERIOD OF SHOWERS MONDAY NIGHT/TUESDAY
  * BACK DOOR COLD FRONT MOVES THROUGH WED BRINGING COOLER TEMPERATURES

MODEL DISCUSSION...10/12Z MODELS ARE IN DECENT AGREEMENT THROUGH THE
LONG TERM WITH A GENERALLY QUIET PERIOD OF WEATHER.  THERE IS SOME
DISAGREEMENT OUT IN DAY 6 TO 7 BUT IT IS MINOR AND NOTHING OUTSIDE
OF THE NORM FOR THAT TIME PERIOD.  WILL USE A BLEND OF AVAILABLE
GUIDANCE AND THE PREVIOUS FORECAST FOR THE FORECAST PACKAGE TODAY.

MONDAY...UPPER RIDGE MOVES ACROSS SOUTHERN NEW ENGLAND WITH SUNNY TO
PARTLY CLOUDY SKIES DURING THE DAY.  TEMPERATURES CONTINUE TO WARM
IN THE BOUNDARY LAYER GIVING UNSEASONABLY WARM TEMPERATURES.

MONDAY NIGHT AND TUESDAY...A WEAK COLD FRONT WILL MOVE ACROSS
SOUTHERN NEW ENGLAND BRINGING A BRIEF PERIOD OF SHOWERS TO THE
REGION.  OTHERWISE...TEMPERATURES REMAIN WARM.  AN INCREASE IN
BOUNDARY LAYER TEMPS WILL MAKE UP FOR ANY LACK OF SOLAR HEATING DUE
TO CLOUDY SKIES AND HIGHS WILL END UP BEING FAIRLY CLOSE TO
MONDAY/S.

WEDNESDAY...A BACK DOOR COLD FRONT MOVES THROUGH THE AREA WEDNESDAY
AFTERNOON.  THIS LOOKS LIKE IT WILL BE A DRY FRONTAL PASSAGE RIGHT
NOW...POSSIBLY BRINGING IN SOME COOLER TEMPERATURES FOR THURSDAY AND
FRIDAY.

THURSDAY AND FRIDAY...SOME DISCREPANCY IN THE MODELS AS FAR AS
TEMPERATURES GO.  THE ECMWF KEEPS TEMPERATURES WARMER THURSDAY AND
COOLER FRIDAY AS HIGH PRESSURE BUILDS IN WHILE THE GFS COOLS THINGS
OFF THURSDAY AND THEN WARMS THEM BACK UP GOING INTO THE WEEKEND.
REGARDLESS...QUIET WEATHER IS EXPECTED DURING THIS TIME FRAME.

SATURDAY...BRINGS THE NEXT CHANCE FOR PRECIP TO THE AREA WITH
SOUTHWESTERLY SURFACE FLOW BRINGING WARM...MOIST AIR INTO THE
REGION.  GIVEN BOTH MODELS INDICATE PRECIP...WILL UP POPS TO SLIGHT
CHANCE FOR THE TIME BEING.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MODERATE...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

THROUGH TODAY...
HIGH CONFIDENCE VFR. A FEW EARLY MORNING CLOUDS BETWEEN 10KFT AND
15KFT...OTHERWISE MOSTLY CLEAR. WINDS WILL GRADUALLY BE PICKING UP
OUT OF THE SW THROUGH THE MORNING...WITH GUSTS TO 20 EVEN 25 KT
POSSIBLE OVER TERMINALS S AND E OF A IJD TO LWM LINE...WEAKER FLOW
W OF THIS LINE...WINDS CALM DOWN CLOSER TO 10 KT DURING THE
EVENING.

TONIGHT...
HIGH CONFIDENCE VFR WITH MOSTLY CLEAR SKIES CONTINUING. WINDS
GENERALLY BECOMING LIGHT AND VRB OVER THE INTERIOR...WITH SW WINDS 5
TO 10 KT OVER NEAR SHORE TERMINALS.

MONDAY...
HIGH CONFIDENCE VFR WITH INCREASING HIGH CLOUDS LATE IN THE DAY
FROM THE W. WINDS GENERALLY 5 TO 10 KT.

KBOS TERMINAL...
HIGH CONFIDENCE VFR THROUGH MONDAY. WINDS TODAY GRADUALLY
INCREASING OUT OF THE SW WITH GUSTS TO 25 KT POSSIBLE IN THE
AFTERNOON. THESE WINDS THEN DIMINISH INTO THE OVERNIGHT HOURS
CLOSER TO 10 KT.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY..

MONDAY NIGHT AND TUESDAY...MODERATE TO HIGH CONFIDENCE.  MAINLY
VFR.  PERIODS OF MVFR/IFR POSSIBLE IN RAIN SHOWERS AND FOG.

WEDNESDAY AND THURSDAY...MODERATE TO HIGH CONFIDENCE.  VFR.

&&

.MARINE...
TODAY AND TONIGHT...
WARM FRONT WILL BE MOVING INTO NORTHERN NEW ENGLAND USHERING IN
STRONGER SW FLOW TODAY. WIND GUSTS 25 TO 30 KT POSSIBLE ESPECIALLY
IN THE AFTERNOON OVER ALL WATERS. THIS WILL ALSO ALLOW FOR
BUILDING SEAS OF 5 TO 6 FT ESPECIALLY OVER SRN WATERS AND ERN
OUTER WATERS. SMALL CRAFT ADVISORIES WILL BE ISSUED FOR
TODAY...AND WILL BE GRADUALLY DROPPING TONIGHT INTO EARLY MONDAY
MORNING.

MONDAY...
SECONDARY WEAK RIDGE OF HIGH PRES BUILDS OVER THE WATERS. THIS
KEEPS WIND GUSTS AND SEAS DOWN WITH GENERALLY QUIET BOATING
WEATHER EXPECTED.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

TUESDAY...SEAS SLOWLY DIMINISH WITH 5 FOOTERS REMAINING ON THE
SOUTHERN OUTER WATERS BY WEDNESDAY MORNING.  SOUTHWEST WINDS 15 TO
20 KNOTS.

WEDNESDAY...SEAS FALL BELOW 5 FEET.  WESTERLY WINDS SHIFT TO THE
NORTH OVERNIGHT AND REMAIN BELOW 15 KNOTS.

THURSDAY...WINDS AND SEAS REMAIN BELOW SMALL CRAFT CRITERIA.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO MIDNIGHT EDT
     TONIGHT FOR ANZ232>234-236.
     SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR ANZ230-231-251.
     SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 5 AM EDT
     MONDAY FOR ANZ235-237.
     SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO MIDNIGHT EDT
     TONIGHT FOR ANZ250.
     SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 11 AM EDT
     MONDAY FOR ANZ254>256.

&&

SYNOPSIS...WTB/DOODY
NEAR TERM...DOODY
SHORT TERM...DOODY
LONG TERM...WTB
AVIATION...WTB/DOODY
MARINE...WTB/DOODY
Hazardous weather outlook, Mar 10, 8:01 PM EST, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
801 PM EST SAT MAR 10 2012

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-120115-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
801 PM EST SAT MAR 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-120115-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
801 PM EST SAT MAR 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A LOW PROBABILITY OF LOW END GALE FORCE GUSTS ON THE NEAR
SHORE WATERS SURROUNDING CAPE COD DURING THE DAY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.